Logical Indefinites

Woods III, JE orcid.org/0000-0001-8144-0910 (2014) Logical Indefinites. Logique et Analyse, 57 (227). pp. 277-307. ISSN 2295-5836

Abstract

Metadata

Authors/Creators:
Keywords: Abstraction Operators; Logicality; Tarski
Dates:
  • Published: 1 September 2014
  • Accepted: 15 July 2013
  • Published (online): 1 September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Jun 2017 11:29
Last Modified: 08 Jun 2017 11:29
Status: Published
Publisher: Peeters Publishers

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export